A stability theorem for convergence of a lyapounov function along trajectories of nonexpansive semigroups
MetadataShow full metadata
It is known that a regularly Lyapounov function for a semigroup of contractions on a Hilbert space converges to its minimum along the trajectories of the semigroup. In this paper we show that this Lyapounov function nearly converges to its minimum along trajectories of the semigroup generated by a small bounded perturbation of the semigroup generator.
CitationChoudhary, R. (2006). A stability theorem for convergence of a lyapounov function along trajectories of nonexpansive semigroups. Electronic Journal of Differential Equations, 2006(120), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.